AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Algebraists' Homage: Papers in Ring Theory and Related Topics
Edited by: S. A. Amitsur, D. J. Saltman, and G. B. Seligman
SEARCH THIS BOOK:

Contemporary Mathematics
1982; 409 pp; softcover
Volume: 13
ISBN-10: 0-8218-5013-X
ISBN-13: 978-0-8218-5013-8
List Price: US$53
Member Price: US$42.40
Order Code: CONM/13
[Add Item]

Request Permissions

Table of Contents

Surveys
  • S. A. Amitsur -- Division algebras, a survey
  • M. Auslander -- Representation theory of finite dimensional algebras
  • E. Formanek -- The polynomial identities of matrices
  • T. A. Springer -- The order of a finite group of Lie type
  • J. E. Humphreys -- Restricted Lie algebras (and beyond)
Addresses
  • P. M. Cohn -- Determinants on free fields
  • M. E. Sweedler -- Weak cohomology
Papers in Ring Theory
  • M. Schacher -- Applications of the classification of finite simple groups to Brauer groups
  • D. Saltman -- Generic structures and field theory
  • D. Haile -- Balanced spaces of forms and skew cyclic transformations
  • A. Klein -- Rings with bounded index of nilpotence
  • J. Zelmanowitz -- On the Jacobson density theorem
  • I. N. Herstein -- Derivations of prime rings having power-central values
  • W. S. Martindale -- Lie and Jordan mappings
  • B. Osofsky -- Some properties of rings reflected in endomorphism rings of free modules
  • C. C. Faith -- On the Galois theory of commutative rings I: Dedekind's theorem on the independence of automorphisms revisited
  • M. Gerstenhaber and S. D. Schack -- On the deformation of diagrams of algebras
  • M. Lorenz and L. W. Small -- On the Gelfand-Kirillov dimensions of noetherian PI-algebras
  • L. H. Rowen -- A simple proof of Kostant's theorem, and an analogue for the symplectic involution
  • W. Schelter -- Affine rings satisfying a polynomial identity
  • M. Artin -- Algebraic structure of power series rings
  • C. Huneke -- Linkage and the symmetric algebra of ideals
  • S. Steinberg -- Polynomial constraints in lattice-ordered rings
Lie, Jordan and Nonassociative Systems
  • W. Feit and G. J. Zuckerman -- Reality properties of conjugacy classes in spin groups and symplectic groups
  • G. B. Seligman -- Variations on even Clifford algebras
  • G. M. Benkart and J. M. Osborn -- On the determination of rank one Lie algebras of prime characteristic
  • R. E. Block -- Restricted simple Lie algebras of rank 2 or of toral rank 2
  • R. L. Wilson -- Restricted simple Lie algebras with toral Cartan subalgebras
  • K. McCrimmon -- Composition triples
  • B. Harris -- Triple products, modular forms and harmonic volumes
  • W. G. Lister -- Bivariants of ternary rings
  • R. Bix -- Separable alternative algebras over commutative rings
  • H. Petersson and M. Racine -- Exceptional Jordan division algebras
  • J. K. Faulkner -- An apology for Jordan algebras in quantum theory
  • L. Hogben -- Identities of non-associative algebras studied by computer
Galois Theory and Other Topics
  • T. Tamagawa -- On regularly closed fields
  • P. Blase -- Some geometric applications of a differential equation in characteristic \(p>0\) to the theory of algebraic surfaces
  • R. P. Infante -- On the inverse problem in difference Galois theory
  • H. F. Kreimer -- Quadratic Hopf algebras and Galois extensions
  • W. D. Nichols and E. J. Taft -- The left antipodes of a left Hopf algebra
  • D. Zelinsky -- Similarity of nilpotent integer matrices, or, four elementary categories
  • I. Kaplansky -- Normal antilinear operators on a Hilbert space
  • S. MacLane -- Why commutative diagrams coincide with equivalent proofs
  • D. J. Winter -- Axiomatic game theory
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia